Couldn't find what you looking for?

TRY OUR SEARCH!


I started with withdrawal. I am reducing my Oxycodone from 80mg to 50 mg and have done many times before but I always rush it and get horrendous withdrawal symptoms. Does anyone have any good tips about Oxycodone without experiencing withdrawal?

Loading...


I've been withdrawing from Oxycodone for 6 days now after 2 years of use for chronic pain. it is hard to function but I am just trying to get extra sleep when possible, I am also sweating a lot and having a little nausea. I have been finding yoga very helpful for controlling the pain as well as the withdrawal symptoms.
Reply

Loading...

tHIS IS very hard...especially that lack of sleep, and try very hot baths and ask for tracing mgs. of diazapam from your doctor.

I recommend OF the OXY with drawl here is the course...the more daays each step is the easier....

full. 5/6 4/6 3/6 2/6/ 1/6 day _ 1/6 night tehn none at daytime and just night time times 3 with

Good Luck, suck it up..and get a message to relax! You may feel lije it........but, won't die.


DrD.
Reply

Loading...

DrD I really didn't follow what you were trying to get across---maybe you could clear it up a bit for me/us. I am wanting to go drug free. Been on an ever increasing amount of meds over the past 2 years and am using 2, 100 mcg Fentanyl patches every 2 days, and 4, 80mg oxycontin for chronic back pain followed with 1200mg of neurontin for nerve damage and an ambient so I can actually get some sleep. I know I will not be able to function without the meds but I'm already at the point I feel the need for some increases because of the increases in pain and that is where the thought came from that, whats the point. I am thinking that if I could get all of this out of my system then small amounts might just work again but I don't want to croak going though withdrawals.
Reply

Loading...

Oxycontin is a very good medication to use to avoid opiate withdrawl. Start at a daily dose that is the equivalent of whatever you are addicted to. Reduce your Oxycontin intake by 10 mg every two days until you are drug free. There is no withdrawl using this method or a very minimal withdrawl at the most.
Reply

Loading...

HEY GUYS TRY THIS METHOD IT WORKED FOR ME!!!!!!!!!!


Take about 8 ounces of water and lets say for instance you are taking 1 80 mg oxycontin a day(you could be taking more) crush the pill and put it in the cup of water . Stir it up or shake it till it is dissolved and then every 3 days remove one Tbls. of liquid from the cup until you get down to nothing.For all addicts out there watching all that oxycontin go to waste its like a knife in the heart but it worked for me. I mean lets be real guys we are addicts the taper down method never works when you have a big bottle in front of your face. Just a little insight on me at my worst point I was snorting 12 - 15 80mg pills a day yes 12 - 15 80mg pills a day . that is real. So the million dollar question. Did I stay clean . Unfortunatly no I got in a really bad car accident and got addicted again. Tomorrow I am trying my method again . It works guys please try it I have try everyway that there is. If anyone would like to talk e-mail me _[removed]_
Oh yea if yopu dont think you will get addicted or have a problem taking a Valium or a Xananx type drug it works wonders for the anxiety. But if you think you will get addicted to it DO NOT SUBSTITUTE YOUR HABIT!!! Me personally i dont have a problem with them so they help me alot. Try it guys it works.
Reply

Loading...

:'( ive been addicted to oxycontin really bad and foralong time. right now im hurting bad from the withdrawls. i have nothing and dont know what to do.
Reply

Loading...

i have been addicted to hydros for a while. I found out about Suboxones (it works so well). You do not feel any withdrawals whatsoever. The 8mg pill last me weeks verses taking 6 to 8 hydros a day.
Reply

Loading...

I was on 2 100 mcg patches of fentanyl patches every 72 hours, and 360 mg of
oxycodone twice a day (total 720 mg oxycodone) for three years. I don't know
how I'm still alive. I do feel terrible, but I'm completely off the oxycodone, and
down to 1 100 mcg patch of fentanyl every 72 hours (it's taken 1 year for me to
get down to this). Cant say I feel good at all, loose stools, so tired I can''t check
my mail, no appetite. So sleepy I can't finish a movie, yet so restless I can't
sleep more then a couple hours at a time, cold/hot flashes, cold sweats, and
depression, sick stomach, restless legs, horrible night mares, feeling lost, and
(something nobody else has noted) super sensitive smells that I find sickening.
Reply

Loading...

Brother I feel you hang in there, part of the problem with withdrawal is the accompanying depression. Nothing worse than coming off of opiates. Until you have been through withdrawal I don't think there are words to describe the pain and depression. I'm telling you things will be better it's not a guess it's not a hope it's a fact. You feel so shitty physically and mentally please hang on and get off those evil pills. Things are never as bad as your mind makes you believe when your coming off the sh*t, it will get better.
Reply

Loading...

I have been on OxyNorm immediate release for the past 2.5 years - gradually increasing 120Mg a day. I then was put on OxyContin 40Mg tablets twice a day but took 4.. I have been dreading the day I come off these - I was away in the States (I live in UK but work in Boston) and lost them - I felt dreadful and had to get a flight straight back home. New year - I decided to just go for it and booked time off work. Before I stopped completely, I took one a day for about 2 days - I felt dreadful but I was committed to doing this - I can't afford to be off work!! I think that taking the one tablet for a few days helped. It gave me an initial break from the symptoms and gave me an idea what I was in for.. A bit like putting your toe in the cold water before jumping in..

Those first couple of days going to one tablet were really hard but I knew I was going to get a break from it in the morning. I was moody and angry at everyone. I couldn't sleep at night and you cannot lie in the same position for more than a minute. I took regular hot showers, walked around the house and that gave me good releif from the aches. I tried sleeping pills but they just made me more tired and frustrated without sending me to sleep.

My mum is an OT and my sister is a Psych Doctor. They, along with my wife were begging me to go to the doctor and get some help. I am sure I could have done with it but I decided to just go for it - I knew the end was near.

Last night was nearly 2 days since stopping. The aches and pains were incredible, I had sneezing fits for some unknown reason and the lack of sleep had taken its toll. I asked my wife for the last tablet I had - she said that if I did, I MUST go to the doctor and get some help. I changed my mind on the tablet..

I started on Friday going to one tablet. It is now Tuesday afternoon and the aches have gone pretty much. I have just gone for a quick walk, got home, put my favourite music on and flicked through the pics of the family. Goose bumps.. then the tears... I think they are tears of joy because the aches have gone and I now know there is no turning back!!

So, if anyone is looking to come off these things - please know it is going to be hard but it WILL go away if you are committed and stick with the plan. If you try and fail, go ask your doctor - he can prescribe something to knock you out while you go through it..

If you stop and start again - (hard to know how anyone would go through that more than once!!), go and get some more group type help. It won't be embarassing and they will help you stop taking these for good!!

After being on a very high dose for 2.5 years, it took me a weekend and a day and a half off work. Now I am overjoyed I am over the hump and can get on with living my life properly instead of always checking where those bloody pills are!!!
Reply

Loading...